I may not be in the correct place, but, please understand my frustration at not being able to find any information on this...
I have several mods installed, one is Frostcrag Reborn (sorry, Bethseda).
There is a device called a sap pump at the top of the ingredient garden. You put an Elixir of Exploration and some Nirnroots in and you get some unique potions. The one I sampled was an Elixir of Demi-Gods. I received a message about an "initialization timer" and now when I go to third person my character is literally about knee high. It isn't just cosmetic, either. My character moves at full speed now about the same speed as walking originally. I loaded a game prior to this, and it was the same. I started a new game and my new character was a shrimp, too!
I have been searching for a couple of days and have only found info about the timer thing. It was a dead end, no one answered the guys post.
Is there a command line or something I can do with the construction set? Anything? Any help will definitely be welcome and very appreciated!
Thanx for the time and Happy Gaming!
Really strange thing happened
It is most likey directly related to the Reborn Mod. Try uninstallling the mod, and see if this fixes your problem.
Unfortunately, not everyone uses mods, and alot of the people that do, may not use the mod you are having problems with, which probably why people are not answering your question.
Since the potion is Elixer of Demi-Gods, Demi meaning smaller/lesser, it may be a cursed/joke potion.
Unfortunately, not everyone uses mods, and alot of the people that do, may not use the mod you are having problems with, which probably why people are not answering your question.
Since the potion is Elixer of Demi-Gods, Demi meaning smaller/lesser, it may be a cursed/joke potion.
I agree with Jeff that it might be a joke potion... and I'd add that the scripting for it was written sloppily, causing all future new games to be midgets.
Have you tried uninstalling the mod to see if that helps?
edit: I checked the TESNexus description and found this:
Static but useable alchemy equipment, unique teleportation for the eccentric mage, and some surprises as well. OBSE is used for the potion you will find, but also works without OBSE, but with limited functionality. Please make sure your in 3rd person view when you use it if you don't have OBSE.
Have you tried uninstalling the mod to see if that helps?
edit: I checked the TESNexus description and found this:
Static but useable alchemy equipment, unique teleportation for the eccentric mage, and some surprises as well. OBSE is used for the potion you will find, but also works without OBSE, but with limited functionality. Please make sure your in 3rd person view when you use it if you don't have OBSE.
Help? Help with what? They don't make a cure for stupid. You'll just have to play through the game all over again. - Butterknife
-
TheOtherSeptim
- Layman

- Posts: 3
- Joined: Wed Jul 09, 2008 3:18 am
Thanks for the replys...
OBSE is installed. OBSE , (if anyone isn't familiar with it) stands for Oblivion Script Extender. I also have Shivering Isles installed. Which by the way, is really cool if you haven't tried it.
As far as being a joke potion and all, I'm not real sure about that. It is a valid point, but the rest of the mod is done superbly. I have looked some more, and I did find some places where body mods can cause some strange behavior. Could it be a possible conflict with the body mod I have installed?
Any how, based on the advice so far, and what I gleaned in the wee hours of the morning in my searches, I am going to make a backup of my save games and start disabling mods. And thanks for the help so far.
(and just to possibly make you spew your morning coffee)
DISCLAIMER
Any statements made in this or any other posts in the future, anytime in the past, related to any specific topic or not, should ever be considered as factual, non-factual, or a flat-out horse tale. The author of this post, any post made in the future, or any post made in the past, will not be held liable for any damages to your physical or mental state of well-being. Furthermore, if any individual shall take seriously: this post, any post in the future, or any posts in the past authored by this person, you need to seek professional help immediately!
As far as being a joke potion and all, I'm not real sure about that. It is a valid point, but the rest of the mod is done superbly. I have looked some more, and I did find some places where body mods can cause some strange behavior. Could it be a possible conflict with the body mod I have installed?
Any how, based on the advice so far, and what I gleaned in the wee hours of the morning in my searches, I am going to make a backup of my save games and start disabling mods. And thanks for the help so far.
(and just to possibly make you spew your morning coffee)
DISCLAIMER
Any statements made in this or any other posts in the future, anytime in the past, related to any specific topic or not, should ever be considered as factual, non-factual, or a flat-out horse tale. The author of this post, any post made in the future, or any post made in the past, will not be held liable for any damages to your physical or mental state of well-being. Furthermore, if any individual shall take seriously: this post, any post in the future, or any posts in the past authored by this person, you need to seek professional help immediately!
Re: Thanks for the replys...
I'd say yes.TheOtherSeptim wrote: I have looked some more, and I did find some places where body mods can cause some strange behavior. Could it be a possible conflict with the body mod I have installed?
This is why, when you ask a question about a mod causing weird glitches, you list ALL the mods you have that might be even tangentially related.
For example, something weird happens to your character's body (like getting smaller), and you have a body mod? Best to include that information.
By the way, disclaimer jokes are so 2002.
Help? Help with what? They don't make a cure for stupid. You'll just have to play through the game all over again. - Butterknife
-
TheOtherSeptim
- Layman

- Posts: 3
- Joined: Wed Jul 09, 2008 3:18 am
Solved
Hey everyone! I found the creator of the mod on the website I downloaded it from. I e-mailed him, and asked him about it. He told me to type in player.setscale 1.0, and everything is back to normal now. But, thanks for everyones help and input.
- The Gray Box
- Apprentice

- Posts: 137
- Joined: Thu Jul 10, 2008 3:02 am
- ES Games: Oblivion, Morrowind
- Platform: Xbox 360, PC, PS3
- Location: In Jauffre's Monk Robe
Re: Really strange thing happened
I only know one thing to do! i downloaded a race mod called ghost race mod but it's annoying how smoke always covers you and i made a new charcter and the same thing happend with the smoke so you need to go on this thing (My friend did it so i don't know what) and it stops the mod from being activated next time you play oblivion.TheOtherSeptim wrote:I may not be in the correct place, but, please understand my frustration at not being able to find any information on this...
I have several mods installed, one is Frostcrag Reborn (sorry, Bethseda).
There is a device called a sap pump at the top of the ingredient garden. You put an Elixir of Exploration and some Nirnroots in and you get some unique potions. The one I sampled was an Elixir of Demi-Gods. I received a message about an "initialization timer" and now when I go to third person my character is literally about knee high. It isn't just cosmetic, either. My character moves at full speed now about the same speed as walking originally. I loaded a game prior to this, and it was the same. I started a new game and my new character was a shrimp, too!
I have been searching for a couple of days and have only found info about the timer thing. It was a dead end, no one answered the guys post.
Is there a command line or something I can do with the construction set? Anything? Any help will definitely be welcome and very appreciated!
Thanx for the time and Happy Gaming!
- Caldyn_Blade
- Champion

- Posts: 814
- Joined: Wed Mar 05, 2008 8:29 pm
- UESPoints: 0
- Location: Florida: land of dangling chads and amorous teachers


